MathSciNet Relay Station
MathSciNet bibliographic data
MR1757188 11F66 (11F11 11F30)
Kamiya, Yuichi Certain mean values and non-vanishing of automorphic $L$-functions with large level. Acta Arith. 93 (2000), no. 2, 157–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement